MAUDE Adverse Event Report: HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM 3D

HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM 3D
Model Number SDM-SYS-9000-3D
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a selenia 3d dimensions procedure, the customer reported that the tomo motion was stuttering, a field engineer examined the equipment and it was determined that screws were loose after the tomo pot failure.The rotational screws were replaced and resolved the issue.The system met the manufacturer´s specifications.No patient or staff injury reported.No other information available.
 
Additional Manufacturer Narrative
Selenia dimensions: tomo motion is stuttering on (b)(6) 2024, it was reported that the tomo motion was stuttering on the system.The field engineer (fe) was dispatched to the customer site and found the vertical travel assembly (vta) bolts were loose.The fe replaced the vta bolts to resolve the issue.No patient or user injuries were reported.A review of the device history showed this issue has not recurred since the part was replaced.The vta bolts were not returned for investigation.The vta bolts were on the system for 3,044 days.The vta bolts were not returned for further investigation.Conclusion: this investigation will be closed and the root cause investigation for this issue will be documented.Future events will be monitored and trended.Complaint confirmed: no.Device history record (dhr) review: a review of the complaint history for (b)(6) was performed and no additional complaints related to loose vta bolts were found.The complaint review identified that the vta and bolts were original to the system therefore, the dhr was reviewed.There were no discrepancies related to the vta.System product code: sdm-sys-9000-3d serial number: (b)(6) manufacture date: 08-03-2016 system installation date: 08-11-2016 unique device identifier (udi): (b)(4).

Brand Name
SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM 3D
Common Device Name
MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC
36 & 37 apple ridge road
danbury CT 06810
Manufacturer (Section G)
HOLOGIC, INC.
36 & 37 apple ridge road
danbury CT 06810
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela 20102
MDR Report Key21112387
Report Number1220984-2025-00005
Device Sequence Number8760182
Product Code OTE
UDI-Device Identifier15420045510784
UDI-Public(01)15420045510784(11)160803
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P080003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSDM-SYS-9000-3D
Device Catalogue NumberSDM-SYS-9000-3D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2024
Supplement Date Received by Manufacturer03/13/2025
Initial Report FDA Received Date01/09/2025
Supplement Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/03/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown